Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Integral representations of cyclic groups acting on relative holomorphic differentials of deformations of curves with automorphisms


Authors: Sotiris Karanikolopoulos and Aristides Kontogeorgis
Journal: Proc. Amer. Math. Soc. 142 (2014), 2369-2383
MSC (2010): Primary 14H37
DOI: https://doi.org/10.1090/S0002-9939-2014-12010-7
Published electronically: April 3, 2014
MathSciNet review: 3195760
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study integral representations of holomorphic differentials on the Oort-Sekiguchi-Suwa component of deformations of curves with cyclic group actions.


References [Enhancements On Off] (What's this?)

  • [1] José Bertin, Obstructions locales au relèvement de revêtements galoisiens de courbes lisses, C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 1, 55-58 (French, with English and French summaries). MR 1649485 (99h:14032), https://doi.org/10.1016/S0764-4442(97)82712-7
  • [2] José Bertin and Ariane Mézard, Déformations formelles des revêtements sauvagement ramifiés de courbes algébriques, Invent. Math. 141 (2000), no. 1, 195-238 (French, with English summary). MR 1767273 (2001f:14023), https://doi.org/10.1007/s002220000071
  • [3] Helmut Boseck, Zur Theorie der Weierstrasspunkte, Math. Nachr. 19 (1958), 29-63 (German). MR 0106221 (21 #4955)
  • [4] T. Chinburg, R. Guralnick, and D. Harbater, Oort groups and lifting problems, Compos. Math. 144 (2008), no. 4, 849-866. MR 2441248 (2009i:14066), https://doi.org/10.1112/S0010437X08003515
  • [5] Fritz-Erdmann Diederichsen, Über die Ausreduktion ganzzahliger Gruppendarstellungen bei arithmetischer Äquivalenz, Abh. Math. Sem. Hansischen Univ. 13 (1940), 357-412 (German). MR 0002133 (2,4b)
  • [6] Hershel M. Farkas and Irwin Kra, Riemann surfaces, Graduate Texts in Mathematics, vol. 71, Springer-Verlag, New York, 1980. MR 583745 (82c:30067)
  • [7] Barry Green and Michel Matignon, Liftings of Galois covers of smooth curves, Compositio Math. 113 (1998), no. 3, 237-272. MR 1645000 (99k:14045a), https://doi.org/10.1023/A:1000455506835
  • [8] Robin Hartshorne, Algebraic geometry, Graduate Texts in Mathematics, vol. 52, Springer-Verlag, New York, 1977. MR 0463157 (57 #3116)
  • [9] Adolf Hurwitz, Über algebraische Gebilde mit eindeutigen Tranformationen in sich, Math. Ann. 41 (1893), 403-442.
  • [10] Sotiris Karanikolopoulos, On holomorphic polydifferentials in positive characteristic, Math. Nachr. 285 (2012), no. 7, 852-877. MR 2924517, https://doi.org/10.1002/mana.201000114
  • [11] Kazuya Kato, Vanishing cycles, ramification of valuations, and class field theory, Duke Math. J. 55 (1987), no. 3, 629-659. MR 904945 (88k:11083), https://doi.org/10.1215/S0012-7094-87-05532-3
  • [12] Daniel J. Madden, Arithmetic in generalized Artin-Schreier extensions of $ k(x)$, J. Number Theory 10 (1978), no. 3, 303-323. MR 506641 (80d:12009), https://doi.org/10.1016/0022-314X(78)90027-6
  • [13] Ian Morrison and Henry Pinkham, Galois Weierstrass points and Hurwitz characters, Ann. of Math. (2) 124 (1986), no. 3, 591-625. MR 866710 (88a:14033), https://doi.org/10.2307/2007094
  • [14] Shōichi Nakajima, Action of an automorphism of order $ p$ on cohomology groups of an algebraic curve, J. Pure Appl. Algebra 42 (1986), no. 1, 85-94. MR 852320 (88d:14018), https://doi.org/10.1016/0022-4049(86)90062-9
  • [15] Irving Reiner, Integral representations of cyclic $ p$-groups, Topics in algebra (Proc. 18th Summer Res. Inst., Austral. Math. Soc., Austral. Nat. Univ., Canberra, 1978), Lecture Notes in Math., vol. 697, Springer, Berlin, 1978, pp. 70-87. MR 524365 (80b:20006)
  • [16] Martha Rzedowski-Calderón, Gabriel Villa-Salvador, and Manohar L. Madan, Galois module structure of holomorphic differentials in characteristic $ p$, Arch. Math. (Basel) 66 (1996), no. 2, 150-156. MR 1367157 (97e:11142), https://doi.org/10.1007/BF01273346
  • [17] T. Sekiguchi, F. Oort, and N. Suwa, On the deformation of Artin-Schreier to Kummer, Ann. Sci. École Norm. Sup. (4) 22 (1989), no. 3, 345-375. MR 1011987 (91g:14041)
  • [18] Jean-Pierre Serre, Local fields, Graduate Texts in Mathematics, vol. 67, Springer-Verlag, New York, 1979. Translated from the French by Marvin Jay Greenberg. MR 554237 (82e:12016)
  • [19] Robert C. Valentini and Manohar L. Madan, Automorphisms and holomorphic differentials in characteristic $ p$, J. Number Theory 13 (1981), no. 1, 106-115. MR 602451 (83d:14011), https://doi.org/10.1016/0022-314X(81)90032-9

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14H37

Retrieve articles in all journals with MSC (2010): 14H37


Additional Information

Sotiris Karanikolopoulos
Affiliation: Institut für Mathematik, Freie Universität Berlin, Arnimallee 3, 14195 Berlin, Germany
Email: skaran@zedat.fu-berlin.de

Aristides Kontogeorgis
Affiliation: Department of Mathematics, University of Athens, Panepistimioupolis, 15784 Athens, Greece
Email: kontogar@math.uoa.gr

DOI: https://doi.org/10.1090/S0002-9939-2014-12010-7
Keywords: Automorphisms, curves, differentials
Received by editor(s): March 13, 2012
Received by editor(s) in revised form: August 12, 2012
Published electronically: April 3, 2014
Additional Notes: The first author was supported by a Dahlem Research School and Marie Curie Cofund fellowship and is also a member of the SFB 647 project: Space–Time–Matter, Analytic and Geometric Structures
The second author was supported by the Project “Thalis, Algebraic modelling of topological and Computational structures”. The Project ‘THALIS” is implemented under the Operational Project “Education and Life Long Learning” and is co-funded by the European Union (European Social Fund) and National Resources (ESPA)
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society